Vol. 148, No. 1, 1991

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Duality and invariants for Butler groups
1–10

David Marion Arnold and Charles Irvin Vinsonhaler

Obstruction to prescribed positive Ricci curvature
11–15

Philippe Delanoë

Nonpositively curved homogeneous spaces of dimension five
17–37

María J. Druetta

Combinatorial techniques and abstract Witt rings III
39–58

Robert Fitzgerald

Dentability, trees, and Dunford-Pettis operators on L1
59–79

Maria Girardi

Ultraproducts and small bound perturbations
81–88

Krzysztof Jarosz

The local structure of some measure-algebra homomorphisms
89–106

Russell David Lyons

Asymptotic behaviour of supercuspidal characters of p-adic GL3 and GL4: the generic unramified case
107–130

Fiona Anne Murnaghan

Quasi-rotation C-algebras
131–151

H. Rouhani

Rank-2 Fano bundles over a smooth quadric Q3
153–159

Ignacio Sols Lucía, Michał Szurek and Jaroslaw Wisniewski

Ricci curvature and volume growth
161–167

Martin Strake and Gerard Walschap

A Riesz theory in von Neumann algebras
169–180

Anton Ströh and Johan Swart

The classification of flat compact complete space-forms with metric of signature (2,2)
181–200

Ming Wang